# SDR ASAA9780241

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200335001
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO TAILCONE EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED AFT MOST CATWALK ILLUMINATION LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
